# SDR FDEA202201120057

- Difficulty date: January 12, 2022
- Submitted: January 17, 2022
- Operation: Air carrier
- Aircraft: N156FE
- Make and model: Boeing 767-300
- Aircraft serial: 63096
- Aircraft time: 6,894 hours, 3,248 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Former
- Part number: 114T251214
- Condition: Cracked
- Location: 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

RIGHT WING LEADING EDGE UPPER SURFACE LES 560 HAS A POPPED RIVET HEAD REMOVED AND REPLACED THE CRACKED R/W L/E NOSE FORMER AT LES 560, OSS 565, IAW BAC DWG   114T2162, REV. -. REMOVED AND REINSTALLED THE NOSE FORMER ATTACH ANGLE IAW FEDEX EA H-5720-  T0366360-P1, RELEASED DATE:11JAN2022, TITLE: WINGS - SECONDARY WING STRCT - RH WING, LEADING   EDGE, ANGLE, OSS 565, ALTERNATE FASTENERS.
